RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 30, Issue 2  


Vladimir Ivanovich Smirnov (1887–1974)
“Keep the traces of Man in the sand of time!” (V. I. Smirnov)
D. E. Apushkinskaya, A. I. Nazarov
3

Research Papers
Integral inequalities of Hardy and Rellich in domains satisfying an exterior sphere condition
F. G. Avkhadiev
18
Heat flow for a class of quadratic functionals with nondiagonal principal matrix. Existence of a smooth global solution
A. A. Arkhipova
45
Multipliers in Bessel potential spaces: the case of smoothness indices of different sign
A. A. Belyaev, A. A. Shkalikov
76
Entire functions with the least deviation from zero in generalized Orlicz classes
O. L. Vinogradov, A. V. Gladkaya
97
Homogenization and two-scale convergence in Sobolev space with oscillating exponent
V. V. Zhikov, S. E. Pastukhova
114
Unconditional bases in weakly weighted spaces of entire functions
K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov
145
On asymptotic expansions of generalized Bergman kernels on symplectic manifolds
Yu. A. Kordyukov
163
On the behavior of waveguide scattering matrices near thresholds
B. A. Plamenevskiĭ, A. S. Poretskiĭ
188
Remarks on Liouville type theorems for steady-state Navier–Stokes equations
G. Seregin
238
On a class of functional-differential operators satisfying the Kato conjecture
A. L. Skubachevskiĭ
249
On the model problem arising in the study of motion of viscous compressible and incompressible fluids with a free interface
V. A. Solonnikov
274
A uniqueness theorem and subharmonic test functions
B. N. Khabibullin, Z. F. Abdullina, A. P. Rozit
318
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018